gynecologist-icon
Medical abortion bleeding
Hi, bleeding is continuing from last two weeks after pill used for medical abortion. What is the reason for this continuous bleeding for long time?
241 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

You should not take self medications because there will be no guarantee for complete expulsion of fetus...continued bleeding may be due to incomplete abortion you need to get it confirmed by abdominal scans...I would suggest you to consult nearest gynecologists they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. K.S. Ramya
Gynecologist 12 yrs exp Chennai
Chances of incomplete abortion. Do consult a gynecologist as early as possible to avoid complications
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 32 yrs exp Delhi
Hello, Taking self medications is not right. You might be experiencing continual bleeding to incomplete abortion. Visit a gynecologist for further evaluation and management.
Next Steps
Visit a gynecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.